Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Suffer from superficial clots on the leg due to factor V Leiden. Pain in the calf. Is it varicose vein or a clot?

Hi I have factor v Leiden and I have suffered from superficial clots in my right leg in the past. The last time was four years ago. Am I at increased risk of developing varicose veins? I have a pain in my calf but it is sore to push on rather than being a deep pain. It feels similar to when I ve had clots in the past but I have a small spider vein in that area. Not sure if its a varicose vein or a clot. What is your opinion? Thank you. Charlotte
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Welcome to HCM,
It seems that you might be having Varicose vein with Deep vein thrombosis.
Consult vascular surgeon and get physically examined which will give more precise idea about the condition of your veins.
Ok and bye.
Answered: Wed, 27 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor